Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

What's After Revif

What's After Revif

May have to change medications / what's after Rebif? I'm hoping for a pill

edited, originally posted almost 8 years ago
A MyMSTeam Member said:

that is probably because there new on the market and they don't know all the side effect's yet. You see on Tv or Dish med's that have been out here for year's all have side effect's and people are getting settlement's. All drug's have problem's so you individually have to decide what you want or NOT want.

posted almost 8 years ago
A MyMSTeam Member said:

My old Dr before she left and told me because of other major health issues that I have told me not to take them.

posted almost 8 years ago
A MyMSTeam Member said:

there is pills out there.

posted almost 8 years ago
A MyMSTeam Member said:

Cause of heart and other issues.

posted almost 8 years ago
A MyMSTeam Member said:

I am doing very well on Tecfidera ( a pill).

posted almost 8 years ago
Already a Member? Log in